# SDR 98ZZZX603

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: 311565201
- Condition: Malfunctioned
- Location: Engine
- Part time: 9,478 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

THIS GAS GENERATOR CASE S/N 9E962 IS PRESENTLY AT E.D.M. FOR INVESTIGATION FOR LOW TORQUE COMPRESSOR STALLING.
